# SDR 20000425SH042

- Difficulty date: March 31, 2000
- Submitted: April 25, 2000
- Operation: General aviation
- Aircraft: N5542W
- Make and model: Piper PA-28-160
- Aircraft serial: 28633
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 6356000
- Condition: Corroded
- Location: Stabilator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON FORWARD INBOARD STABILATOR SPAR AND INBOARD RIB JUNCTION.  FOUND AFTER REMOVING TOP SKIN TO REPLACE.  (X)
